MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC EXTRACTION BOLT FOR 2.0MM SCREWS; EXTRACTOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC EXTRACTION BOLT FOR 2.0MM SCREWS; EXTRACTOR
Model Number 309.190
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a hardware removal of an unknown proximal femur plating construct, a couple of unknown screw removal extractors were broken and damaged.All broken pieces were successfully removed.There was unknown surgical delay.The procedure successfully completed.Patient outcome is unknown.This report is for (1) extraction bolt for 2.0mm screws.This report is 5 of 6 (b)(4).

Brand Name
EXTRACTION BOLT FOR 2.0MM SCREWS
Common Device Name
EXTRACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11870398
Report Number2939274-2021-02521
Device Sequence Number14270098
Product Code HWB
UDI-Device Identifier10886982185662
UDI-Public(01)10886982185662
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309.190
Device Catalogue Number309.190
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONICAL XTRCTION SCR 1.5&2.0 CORTEX SCRS; EXTRACTSCR F/SCR Ø3.5; HOLLOW REAMER COM FOR 3.5 & 4.0 SCRS; HOLLOW REAMER-COMPLETE FOR 2.0MM SCREWS; SPARE REAM TUBE HOLLOW REAM (309.035); VOID